ITP OpenIR

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Feynman Integrals and Scattering Amplitudes from Wilson Loops 期刊论文
PHYSICAL REVIEW LETTERS, 2021, 卷号: 126, 期号: 23, 页码: 231601
Authors:  He, Song;  Li, Zhenjie;  Yang, Qinglin;  Zhang, Chi
Favorite  |  View/Download:18/0  |  Submit date:2021/09/27
A note on letters of Yangian invariants 期刊论文
JOURNAL OF HIGH ENERGY PHYSICS, 2021, 期号: 2, 页码: 155
Authors:  He, Song;  Li, Zhenjie
Favorite  |  View/Download:21/0  |  Submit date:2021/09/27
The Wilson-loop d log representation for Feynman integrals 期刊论文
JOURNAL OF HIGH ENERGY PHYSICS, 2021, 期号: 5, 页码: 52
Authors:  He, Song;  Li, Zhenjie;  Tang, Yichao;  Yang, Qinglin
Favorite  |  View/Download:16/0  |  Submit date:2021/09/27
YANG-MILLS  AMPLITUDES  
The symbol and alphabet of two-loop NMHV amplitudes from Q equations 期刊论文
JOURNAL OF HIGH ENERGY PHYSICS, 2021, 期号: 3, 页码: 278
Authors:  He, Song;  Li, Zhenjie;  Zhang, Chi
Favorite  |  View/Download:15/0  |  Submit date:2021/09/27
Notes on cluster algebras and some all-loop Feynman integrals 期刊论文
JOURNAL OF HIGH ENERGY PHYSICS, 2021, 期号: 6, 页码: 119
Authors:  He, Song;  Li, Zhenjie;  Yang, Qinglin
Favorite  |  View/Download:19/0  |  Submit date:2021/09/27
AMPLITUDES  
Stringy canonical forms and binary geometries from associahedra, cyclohedra and generalized permutohedra 期刊论文
JOURNAL OF HIGH ENERGY PHYSICS, 2020, 期号: 10, 页码: 54
Authors:  He, Song;  Li, Zhenjie;  Raman, Prashanth;  Zhang, Chi
Favorite  |  View/Download:16/0  |  Submit date:2021/09/27
INTEGRALS  
Two-loop octagons, algebraic letters and (Q)over-bar equations 期刊论文
PHYSICAL REVIEW D, 2020, 卷号: 101, 期号: 6, 页码: 61701
Authors:  He, Song;  Li, Zhenjie;  Zhang, Chi
Favorite  |  View/Download:159/0  |  Submit date:2020/06/16